Volume 51, pp. 315-330, 2019.

Analysis of the truncation error and barrier-function technique for a Bakhvalov-type mesh

Thái Anh Nhan and Relja Vulanović


We use a barrier-function technique to prove the parameter-uniform convergence for singularly perturbed convection-diffusion problems discretized on a Bakhvalov-type mesh. This is the first proof of this kind in the research literature, the barrier-function approach having only been applied so far to Shishkin-type meshes.

Full Text (PDF) [297 KB], BibTeX

Key words

singular perturbation, convection-diffusion, boundary-value problem, Bakhvalov-type meshes, finite differences, uniform convergence

AMS subject classifications

65L10, 65L12, 65L20, 65L70

< Back